Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    229

Neck Lumps because of Accutane

Elvisn24

148 views

So before I started the Accutane 6 month treatment, I found some clarivis (Accutane) pills on my house that were originally given to my brother and took them without knowing if I was eligible for it. I started taking them 'till there were no more. I took around 25 or something. My skin was getting clear but a lump appeared on the right side of my neck. At that time I was not worry about it and thought it was going to last me a few weeks but I was dead wrong. It's been 2 months and a couple of weeks and it still there. Now what's even crazier is that I started a 6 month Accutane treatment 3 weeks ago after the lump showed up so I would like to know if Accutane would make the lump disappear or would I have to get surgery to take it out? PS: I was supposed to get my Accutane pills after the 25 I took but there were huge problems with my insurance and birthday. 



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×